# SDR CALA2022032300763

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757*
- Aircraft serial: 29285
- Aircraft time: 87,735 hours, 19,052 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: I
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE @ FLAP 20. NO FLAP DISAGREE HISTORY IN THE PAST 120 DAYS. NO HISTORY RESETS ON TRIP OVERLOAD ON FLAP TRANSMISSIONS. EICAS MESSAGE TE FLAPS DISAGREE DISPLAYED WITH THE FLAP CONTROL LEVER IN ANY DETENT DURING NORMAL OPERATION 27-51 FAULT TREE 808. FLAPS RETRACTED NORMALLY AND NO EICAS MESSAGES WHEN MX RECEIVED DURING TEST. AIRCRAFT OK FOR SERVICE. AIRCRAFT. PERFORMED OPERATIONAL TEST OF TE FLAP SYSTEM PER MM 27-51-00-715-001. ALL INDICATIONS NORMAL AND ALL OPS TESTS GOOD. FSEU''S SHOW NO FAULT MESSAGES, NO FAULTS, LIGHTS, OR MESSAGES
